View Complete Reference

Tichy, RF (1985)

Uniform distribution and diophantine inequalities

Monatsh. Math. 99(2), 147-152.

ISSN/ISBN: 0026-9255 DOI: 10.1007/BF01304194

Abstract: Uniformly distributed sequences with respect to the summation method H are investigated; the results are applied to certain diophantine inequalities

@article{, title={Uniform distribution and diophantine inequalities}, author={Tichy, Robert F.}, journal={Monatshefte f{\"u}r Mathematik}, volume={99}, number={2}, pages={147--152}, year={1985}, publisher={Springer-Verlag} }

Reference Type: Journal Article

Subject Area(s): Analysis, Number Theory